Ask a doctor

Will my Acne Get Worse if I Change from Retin a Micro 0.04% to the 0.1%?

Doctor Answers (2)

Retin-A micro

+1

You should alternate the .04% and the .1% nightly for the first week to slowly get used to the higher strength.  Your acne should not flare and you should not have increased irritation if you introduce the .1% slowly.  Skip nights if you become too dry and use an oil-free moisturizer.


Toronto Dermatologist
5.0 out of 5 stars 15 reviews

Retin A Micro

+1

Retin A Micro .1% is stronger than .04% - nearly 3x as strong. Your acne should improve, not get worse, as the medication is stronger!

F. Victor Rueckl, MD
Las Vegas Dermatologist
4.5 out of 5 stars 7 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.